This past friday and saturday, I missed two active pills in a row in a row at the end of the second week. I took them both Sunday when I remembered. I began to spot a bit, but today it seems as if I got my period early. Any advice?
when this happened to me once, my dr told me to keep taking them. its called breakthrough bleeding and can turn into a full blown period. keep taking your pills, but next time if you miss 2-dont take both on day 3. it could build up too much of the hormone in your body. if you think you could be preggers, take a test. other then that i dont think you should have too much to worry about. just make sure to use condoms for the rest of the packet. it takes your body up to 2 weeks to readjust to the pills. hope this helps
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.